# SDR ASAA2013071295571

- Difficulty date: July 12, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 1,151 hours, 354 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILURE OCCURRED DURING CRUISE.  COMPLIED WITH QRC PROCEDURES - UNABLE TO REESTABLISH DUAL FMC OPERATIONS.  ACFT GROUNDED.  VERIFIED SINGLE FMC OPERATION. PERFORMED FIM 34-61, TASK 807.  DUAL FMC OPS RE-ESTABLISHED.  TESTS OK.  INTERMITTENT FAULT IAW FIM.  NO HISTORY.
